# SDR CALA0100122

- Difficulty date: February 15, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 18,506 hours, 9,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN FUSELAGE SKIN AT STA 396, JUST ABOVE STRINGER 18L.  A REPAIR WAS INSTALLED IAW ECRA 5330-03031.
